Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Egrifta and Androgel side effects
May 18, 2011

I am currently taking both meds and i have been experiencing a lot of pain in my joints at the wrists and elbows; generaly weakness on both forearms. I can not find any documentation on side effects such as these for these two durgs.

Response from Dr. Henry

Growth hormone can cause aching in growth plate areas in bone-has been less of a problem with growth hormone releasing factor (Egrifta)--not much published data on how concomitant testosterone use impacts bone/pain issues in the setting of Egrifta use. Neither drug has been demonstrated to clinically improve long term health outcomes (ie longer life or lower rate of serious events such as heart disease or cancer) but are used most often for quality of life issues-if pain caused by drugs (and no other source for pain found with good medical evaluation) then decreasing dose or stopping drugs would be worth considering. If any reader knows of a reference or has had a similar experience please post. KH



Previous
On and Off Fever for 4 days, sing of drug resistance?
Next
HAART and antibiotics

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement